# SDR 2002F00229

- Difficulty date: January 18, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON BOTH RIGHT OVERWING DOORS INOPERATIVE.  REPLACED POWER PACK AND OPS CHECKED AS PER MM 33-50-00.  RETURNED AIRCRAFT TO SERVICE.  (M)
